Bigèbres différentielles graduées associées aux permutoèdres, associaèdres et hypercubes
Annales de l'Institut Fourier, Volume 50 (2000) no. 4, p. 1127-1153

We construct a differential graded bialgebra on the direct sum of cellular complexes of permutohedra, which contains as a differential graded sub-bialgebra the direct sum of cellular complexes of associahedra. This extends to the level of all cells previous constructions for vertices of the same polyhedra by Malvenuto and Reutenauer and by Loday and Ronco.

On définit une structure de bigèbre différentielle graduée sur la somme directe des complexes cellulaires des permutoèdres, qui contient une sous-bigèbre différentielle graduée dont le complexe sous-jacent est la somme directe des complexes cellulaires des polytopes de Stasheff. Ceci étend des constructions de Malvenuto et Reutenauer et de Loday et Ronco pour les sommets des mêmes polytopes.

@article{AIF_2000__50_4_1127_0,
     author = {Chapoton, Fr\'ed\'eric},
     title = {Big\`ebres diff\'erentielles gradu\'ees associ\'ees aux permuto\`edres, associa\`edres et hypercubes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {4},
     year = {2000},
     pages = {1127-1153},
     doi = {10.5802/aif.1787},
     zbl = {0963.16032},
     mrnumber = {2002f:16081},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2000__50_4_1127_0}
}
Chapoton, Frédéric. Bigèbres différentielles graduées associées aux permutoèdres, associaèdres et hypercubes. Annales de l'Institut Fourier, Volume 50 (2000) no. 4, pp. 1127-1153. doi : 10.5802/aif.1787. http://www.numdam.org/item/AIF_2000__50_4_1127_0/

[Cha00] F. Chapoton., Algèbres de Hopf des permutoèdres, associaèdres et hypercubes, Adv. in Math., 150 (2000), 264-275. | Zbl 0958.16038

[LR98] J.-L. Loday & M.O. Ronco, Hopf algebra of the planar binary trees, Adv. in Math., 139 (2) (1998), 293-309. | MR 99m:16063 | Zbl 0926.16032

[MR95] C. Malvenuto & C. Reutenauer, Duality between quasi-symmetric functions and the Solomon descent algebra, J. Algebra, 177 (3) (1995), 967-982. | MR 97d:05277 | Zbl 0838.05100

[Sta63] J.D. Stasheff, Homotopy associativity of H-spaces. I, II, Trans. Amer. Math. Soc., 108 (1963), 275-292 ; ibid. 108 (1963), 293-312. | MR 28 #1623 | Zbl 0114.39402

[Ton97] A. Tonks, Relating the associahedron and the permutohedron, in Operads : Proceedings of Renaissance Conferences (Hartford, CT/Luminy, 1995), Amer. Math. Soc., Providence, RI, 1997, 33-36. | MR 98c:52015 | Zbl 0873.51016

[Zie95] G.M. Ziegler, Lectures on Polytopes, Springer-Verlag, New York and Berlin, 1995. | MR 96a:52011 | Zbl 0823.52002